# SDR DALA2025032102145

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,349 hours, 33,657 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 692 -DIV/DE - DIVERTED TO MCI AND DECLARED AN EMERGENCY FOR LEFT ENGINE OIL QUANTITY DECREASING TO 0. CORRECTIVE ACTION: FOUND OIL PRESSURE MANIFOLD LINE CRACKED. REPLACED LINE AND COMPLETED HIGH POWER RUNS.
